Hi, @aliali – sounds like you've been through a number of medication switches with your major depressive disorder. I also have depression, but have not had to switch in a number of years. I do recall, however, that it's tough to switch from one med to another. I have not personally had the experience of switching from a generic to a brand name of an antidepressant or an antianxiety medication. My movement with medications has generally been to a different med or from generic to brand name.
In this case, the medication you are talking about is called escitalopram (Lexapro) in the United States https://www.mayoclinic.org/drugs-supplements/escitalopram-oral-route/description/drg-20063707
@kittymama @jwat1537 @stsopoci @mommabird74 @darweshalassi @pklegsec and @jimhd may have some thoughts for you on any experiences switching from a generic (escitalopram) to a brand name (Lexapro) of this drug. @jakedduck1 also may have some input.
When you tried the other generic of this medication, aliali, the citoxal, which you said was also made in Saudi Arabia, what kind of relapse did you experience?
Jump to this post
The symptoms were: increased heart rate, los mood, lack of energy and headache. The good thing is that such symptoms immediately disappear once consuming the previous medication again! @lisalucier